# SDR JIKA2016080301

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- Aircraft time: 30,463 hours, 35,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Part serial: 110911
- Condition: Leaking
- Location: Ac Bay
- Part time: 3,531 hours, 3,574 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, B
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE PILOT NOTICED THE RT WING OVER HEAT ANNUNCIATOR LIGHT ILLUMINATED.  THIS WAS FOLLOWED BY VISIBLE SMOKE OBSERVED IN THE COCKPIT.  THE PILOT FOLLOWED THE EMERGENCY PROCEDURES, TURNED OFF THE RT BLEED AIR, LOWERED THE LANDING GEAR AND DONNED HIS OXYGEN MASK.  ONCE THE LANDING GEAR WAS LOWERED AND THE RT BLEED AIR WAS TURNED OFF, THE SMOKE STARTED TO DISSIPATE AND THE WING OVERHEAT LIGHT EXTINGUISHED.  THE PILOT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED THE RT COOLING TURBINE FAILED CAUSING THE SMOKE IN THE COCKPIT AND THE WING OVER HEAT LIGHT TO ILLUMINATE.  R & R THE RT COOLING TURBINE, PN: 204755-4-6, SN: 110-991.  GROUND RUNS COMPLETED THE RT COOLING TURBINE FUNCTIONAL CHECKED NORMAL; NO DEFECTS WERE NOTED AT THIS TIME.
